| Model Number |
7480144 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: product# 7480144; lot# rs18h018 visual analysis reveals that the locking tabs have been bent inwards of the tip of the driver which will not allow the center shaft of the instrument to function.The corners of the hex are twisted.This type of damage is consistent with torsional overload.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a user facility(uf) via a manufacturer representative regarding devices used in an unknown spinal therapy.It was reported that the metal tab on top of the driver was broken and the instrument was broken and would not retain broken set screw pieces.There was no patient involved in this event so, no further complications were reported/anticipated.